# SDR CA970806011

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Computer
- Part number: 4911707
- Condition: Failed
- Location: Slat Nr 2
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED FLAP/SLAT SYSTEM NR2 AT FAULT. SLAT/FLAP CONTROL COMPUTER REPLACED. GROUND TEST CARRIED OUT AND CHECKED SERVICEABLE.
